Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 109-111

Weak and measure-valued solutions to evolutionary PDEs, by J. Málek, J. Nečas, M. Rokyta, and M. Ružička

Fudan University, Department of Mathematics, Shanghai 200433, China

Received 1 November 1996; Revised 1 January 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.